medication before, but these look different. They are shorter, and appear to have small brown specs in them. I have taken a few of them and I don't think these are the right pills. Has anyone else experienced this before? I have been trying to contact the company that I purchased them from but they either don't answer their phone or when they do, they say they will call back and don't. I am scared to continue to take these and afraid of any damage I have done by taking the few that I did. Any suggestions would be appreciated. (They are imprinted with the right Watson code.)
I have seen this type of medicine and it does sound like the right meds. You can call your phamacist (or bring a pill in) for positive identification. The other case may be that your tolerance has been building up and they are no longer working like they should. Consult with your doctor about upping your dosage.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 1 answer
Second day goin cold turkey,from 10,750,vickoden a day,when when will I feel better ,i can take thi?
Posted 17 Jun 2011 • 1 answer
Posted 2 Jun 2012 • 2 answers
Posted 23 Feb 2013 • 2 answers
Posted 31 Aug 2013 • 1 answer